Request file

Review/Citation:  JEŘÁBEK, Emil. Admissible Rules of Lukasiewicz Logic. emJournal of Logic and Computation. /em 2010, 20(2), 425-447. ISSN 0955-792X

Requested document:  Jerabek1.pdf - Author’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Jerabek1.pdf
Captcha
Here. *